# SDR FDEA200811254972

- Difficulty date: November 25, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62963
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR TORQUE TUBE SOLENOID NOT OPERATING PROPERLY.  REMOVED AND REPLACED L-1 DOOR TORQUE TUBE SOLENOID AND ADJUSTED.  OPS CHECKED   GOOD IAW FEDEX MD 10 AMM 52-11-13-2 AND 52-11-00-5.
